Kodai Mathematical Journal

Implicit fixed point iterations for pseudocontractive mappings

Arif Rafiq

Full-text: Open access

Abstract

In this paper, we prove some results for implicit fixed point iterations associated with pseudocontractive mappings.

Article information

Source
Kodai Math. J. Volume 32, Number 1 (2009), 146-158.

Dates
First available in Project Euclid: 1 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1238594552

Digital Object Identifier
doi:10.2996/kmj/1238594552

Zentralblatt MATH identifier
05554651

Mathematical Reviews number (MathSciNet)
MR2518560

Citation

Rafiq, Arif. Implicit fixed point iterations for pseudocontractive mappings. Kodai Math. J. 32 (2009), no. 1, 146--158. doi:10.2996/kmj/1238594552. http://projecteuclid.org/euclid.kmj/1238594552.


Export citation